MathSciNet Relay Station
MathSciNet bibliographic data
MR2669014 39A22 (39A30)
Stefanidou, G.; Papaschinopoulos, G.; Schinas, C. J. On a system of two exponential type difference equations. Comm. Appl. Nonlinear Anal. 17 (2010), no. 2, 1–13.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement